# SDR 2004UALA00107

- Difficulty date: February 6, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 33,596 hours, 11,930 cycles
- Engine: Iae V2527A5
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE TRYING TO DROP GEAR ON APPROACH, ECAM MSG SHOWED LGCIU 1 AND 2 FAILURE.  THIS WAS A POSITIONING FLIGHT. REPLACED LANDING GEAR LEVER.
